# SDR DXTA2013061005414

- Difficulty date: June 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 5,560 hours, 3,634 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 410, OBSERVED AN FMS MESSAGE OF "GEAR SPEED LIM 210".  OBSERVED RT MAIN GEAR LIGHT ON.  GEAR HAD BEEN VERIFIED UP AFTER TAKE OFF.  RIGHT GEAR DOWN INDICATION & NO RED UNLOCKED LIGHT.  LAV DOOR OPEN CASS MESSAGES SHORTLY BEFORE WHEN THE LAV WAS USED.  SLOWED BELOW 210 KTS FOR REST OF FLIGHT. GEAR EXTENDED NORMALLY & BLEW DOWN AS A PRECAUTION.  FOUND LANDING GEAR CNTL 1 CIRCUIT BREAKER TRIPPED.  RESET BREAKER.  RESET EMERGENCY BLOW DOWN BOTTLE & LANDING GEAR CONTROL VALVE OVERRIDE IAW MM 32-00-00.  CHECKED RT GEAR DOWNLOCK SWITCH & WIRING IAW MM 32-30-01.  NO DEFECTS NOTED.   LANDING GEAR CNTL 1 CIRCUIT BREAKER PULLED FOR EMERGENCY PROCEDURES. REMOVED, TESTED, AND REINSTALLED RT DOWNLOCK SWITCH IAW MM 32-60-00 AND 32-30-40, ALL CHECKED GOOD.  SERVICED EMERGENCY GEAR BLOWDOWN BOTTLE IAW MM 12-13-01.  COMPLIED WITH STEPS 8 A.7 THROUGH 8 A.17 FOR HYD SYS BLEED IAW MM 12-12-02.  R & R GEAR CONTROL 2 PCB IAW AMM 24-60-10.  OPS CHECKED NORMAL.
